# SDR QXEA9902288

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT INBOARD CABIN SEAT TRACK AT STATION 597.000 HAS CORROSION ON TOP SURFACE AROUND TIE DOWN PEG HOLES.  REPAIRED IAW DHC-8 SRM 51-40-00, TABLE 4.
